Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Viraday headache (atripla)

Mar 14, 2017

I have been taking viraday for more than two years (atripla) but lately I have felt a lot of headache, above all I just wake up. I would like to know if you could be for the medication or if it is necessary that you change of treatment. Although I have been told that it is not advisable to change medicine to avoid creating resistance. Greetings from Venezuela

Response from Mr. Vergel

Please talk to your doctor about this. High blood pressure, sinus congestion and other factors can be involved.

A small study done in 2011 found an incidence of 53.5% of headaches in 200 HIV+ patients. Most headaches were migraine-related. Headache Among Patients With HIV Disease: Prevalence, Characteristics, and Associationshead

There is no single HIV medication that has been associated with higher incidence of headaches, so switching medications may not help in this case.

Talk to your doctor and please let me know what you find out.

In health,

Nelson



Previous
spirulina and art/arv
Next
SLEEP LESS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement